# SDR 02031401

- Difficulty date: March 14, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N545NA
- Make and model: Boeing 757236
- Aircraft serial: 29944
- Aircraft time: 10,284 hours, 3,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69029
- Condition: Discharged
- Location: Cabin
- Part time: 8,587 hours, 3,099 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT EMERGENCY LIGHTS FROM L3 DOOR INOP.  REPLACED BATTERY CHARGER ASSY.  OPS CHECK GOOD IAW 33-51-15.
